Bulletin of the American Mathematical Society

Review: Elie Cartan, La Méthode de Repère Mobile, La Théorie des Groupes Continus, et Les Espaces Généralisés

Harry Levy

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 41, Number 11 (1935), 774.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183498480

Citation

Levy, Harry. Review: Elie Cartan, La Méthode de Repère Mobile, La Théorie des Groupes Continus, et Les Espaces Généralisés. Bull. Amer. Math. Soc. 41 (1935), no. 11, 774. https://projecteuclid.org/euclid.bams/1183498480


Export citation